Alert archive / Missouri / River Flood Warnings in 2013
River Flood Warning 93, NWS Springfield, MO
NWS Springfield, MO issued this river flood warning at Aug 8, 2013, 1:52 PM CDT for Stone County, Missouri. It took effect at Aug 9, 2013, 7:00 PM CDT. It was in force for 30 hr.
The area
The outline as issued.
The facts
- Issued
- Aug 8, 2013, 1:52 PM CDT (18:52 UTC)
- In effect from
- Aug 9, 2013, 7:00 PM CDT
- Expired
- Aug 11, 2013, 1:00 AM CDT
- In force
- 30 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Stone County, MO
The radar
The Springfield radar (KSGF), 47 km from the middle of the area, began a volume at 18:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point James River (MO) at Galena (GLNM7).
- Action stage
- 11 ft
- Minor stage
- 15 ft
- Moderate stage
- 25 ft
- Major stage
- 31 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07052500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
991 WGUS43 KSGF 081852 FLWSGF BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 152 PM CDT THU AUG 8 2013 ...The National Weather Service in Springfield has issued a Flood Warning for the following rivers in Missouri... James River at Galena affecting Stone County .Heavy rainfall has caused river levels to rise. PRECAUTIONARY/PREPAREDNESS ACTIONS... Those with property and livestock along the river should continue to monitor river conditions. Additional river information can be found on our Advanced Hydrologic Prediction Service page at http://www.crh.noaa.gov/ahps2/ index.php?wfo=sgf && MOC209-090652- /O.NEW.KSGF.FL.W.0093.130810T0600Z-130811T0600Z/ /GLNM7.1.ER.130810T0600Z.130810T0600Z.130810T0600Z.NO/ 152 PM CDT THU AUG 8 2013 The National Weather Service in Springfield has issued a * Flood Warning for the James River at Galena. * from late Friday night to late Saturday night...or until the warning is cancelled. * At 1:15 PM Thursday The stage was 11.6 feet. * Flood stage is 15.0 feet. * Minor flooding is forecast. * Forecast...The river is expected to rise to near flood stage early Saturday morning. * Impact...At 15.0 feet...Flood waters impact Shoal Canoe Rental and Motel one mile south of the gage site. Railey Creek at the rental and hotel area begins to backwater along the James River. && LAT...LON 3677 9348 3678 9354 3688 9347 3687 9340 $$
2 follow-up statements
557 WGUS83 KSGF 090114 FLSSGF FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 814 PM CDT THU AUG 8 2013 ...The Flood Warning continues for the following rivers in Missouri... Big Piney River at Fort Leonard Wood affecting Pulaski County Elk River near Tiff City affecting McDonald County James River at Galena affecting Stone County Gasconade River at Hazelgreen affecting Laclede County Gasconade River at Jerome affecting Phelps County Little Osage near Horton affecting Vernon County Marmaton River near Nevada affecting Vernon County Osage River near Schell City affecting Bates and Vernon Counties Sac River near Caplinger Mills affecting Cedar County .Heavy rainfall caused river levels to rise. Additional heavy rain is forecast so additional updates may be required. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive through flowing water. Nearly half of all flood fatalities are vehicle related. As little as 6 inches of water may cause you to lose control of your vehicle. Two feet of water will carry most vehicles away. Stay tuned to NOAA Weather Radio for later statements. Additional river information can be found on our Advanced Hydrologic Prediction Service page at http://www.crh.noaa.gov/ahps2/ index.php?wfo=sgf && MOC169-091614- /O.EXT.KSGF.FL.W.0084.000000T0000Z-130813T1200Z/ /TBNM7.2.ER.000000T0000Z.130807T1800Z.130812T1200Z.UU/ 814 PM CDT THU AUG 8 2013 The Flood Warning continues for The Big Piney River at Fort Leonard Wood. * At 5:00 PM Thursday The stage was 17.1 feet. * Flood stage is 13.0 feet. * Moderate flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue to fall to below flood stage by Monday morning. * Impact...At 17.0 feet...Moderate flooding occurs at the gage site. The Lower TA 250 Training Ground has water up to two feet deep. && LAT...LON 3784 9218 3787 9206 3763 9203 3764 9211 $$ MOC119-091614- /O.EXT.KSGF.FL.W.0090.000000T0000Z-130810T2144Z/ /TIFM7.2.ER.130808T1229Z.130809T0600Z.130809T2144Z.NO/ 814 PM CDT THU AUG 8 2013 The Flood Warning continues for The Elk River near Tiff City. * At 7:30 PM Thursday The stage was 22.4 feet. * Flood stage is 15.0 feet. * Moderate flooding is occurring and Moderate flooding is forecast. * Forecast...The river will continue rising to near 23.5 feet by around midnight. The river will fall below flood stage tomorrow afternoon. * Impact...At 25.0 feet...Major flooding occurs at the gage site. Homes on the east side of Noel near the river may flood as well as Highways 59 and 90. && LAT...LON 3664 9462 3661 9462 3656 9453 3658 9449 3663 9454 $$ MOC161-091614- /O.EXT.KSGF.FL.W.0083.000000T0000Z-130813T0950Z/ /JRMM7.3.ER.130806T1421Z.130807T1815Z.130812T0950Z.NR/ 814 PM CDT THU AUG 8 2013 The Flood Warning continues for The Gasconade River at Jerome. * At 7:45 PM Thursday The stage was 26.8 feet. * Flood stage is 15.0 feet. * Moderate flooding is occurring and Moderate flooding is forecast. * Forecast...The river will continue to fall to below flood stage by Monday morning. * Impact...At 27.0 feet...Flood waters reach the SL and SF Railroad main line near Jerome. && LAT...LON 3800 9199 3800 9195 3790 9196 3792 9202 $$ MOC105-091614- /O.EXT.KSGF.FL.W.0085.000000T0000Z-130811T0703Z/ /HZLM7.2.ER.130806T1039Z.130806T2130Z.130810T0703Z.NO/ 814 PM CDT THU AUG 8 2013 The Flood Warning continues for The Gasconade River at Hazelgreen. * At 7:30 PM Thursday The stage was 23.7 feet. * Flood stage is 21.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue rising to near 24.3 feet by around midnight. The river will fall below flood stage early Saturday morning. * Impact...At 25.0 feet...Flood waters are within one foot of reaching the old State Highway 66 bridge. && LAT...LON 3780 9249 3780 9241 3771 9241 3761 9235 3761 9246 $$ MOC209-091614- /O.EXT.KSGF.FL.W.0093.130810T0000Z-130811T0000Z/ /GLNM7.1.ER.130810T0000Z.130810T0000Z.130810T0000Z.NO/ 814 PM CDT THU AUG 8 2013 The Flood Warning continues for The James River at Galena. * At 7:15 PM Thursday The stage was 10.1 feet. * Flood stage is 15.0 feet. * Forecast...The river is expected to rise to near flood stage tomorrow evening. * Impact...At 15.0 feet...Flood waters impact Shoal Canoe Rental and Motel one mile south of the gage site. Railey Creek at the rental and hotel area begins to backwater along the James River. && LAT...LON 3677 9348 3678 9354 3688 9347 3687 9340 $$ MOC217-091614- /O.EXT.KSGF.FL.W.0076.000000T0000Z-130813T2035Z/ /HTNM7.1.ER.130804T2020Z.130809T0600Z.130812T2035Z.NO/ 814 PM CDT THU AUG 8 2013 The Flood Warning continues for The Little Osage near Horton. * At 6:45 PM Thursday The stage was 44.5 feet. * Flood stage is 41.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue rising to near 44.5 feet by around midnight. * Impact...At 45.0 feet...Moderate flooding begins at the gage site. && LAT...LON 3800 9454 3801 9437 3795 9437 3794 9455 $$ MOC217-091614- /O.EXT.KSGF.FL.W.0074.000000T0000Z-130813T1344Z/ /NVDM7.2.ER.130804T1323Z.130807T1445Z.130812T1344Z.NO/ 814 PM CDT THU AUG 8 2013 The Flood Warning continues for The Marmaton River near Nevada. * At 7:45 PM Thursday The stage was 24.9 feet. * Flood stage is 20.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue to fall to below flood stage by Monday morning. * Impact...At 24.0 feet...The county road west of the gage site is impassable. && LAT...LON 3785 9454 3784 9441 3791 9435 3793 9438 $$ MOC013-217-091614- /O.EXT.KSGF.FL.W.0078.130809T1400Z-000000T0000Z/ /SCZM7.1.ER.130809T1400Z.130811T0600Z.000000T0000Z.NO/ 814 PM CDT THU AUG 8 2013 The Flood Warning continues for The Osage River near Schell City. * At 7:45 PM Thursday The stage was 28.8 feet. * Flood stage is 30.0 feet. * Minor flooding is forecast. * Forecast...rise above flood stage by tomorrow late morning and continue to rise to near 31.5 feet by early Sunday morning. Additional rises are possible thereafter. * Impact...At 31.5 feet...The main road of the Schell Osage Conservation Area floods west of the conservation office. The north campground main road of the Schell Osage Conservation area floods. && LAT...LON 3803 9416 3799 9406 3806 9406 3807 9415 $$ MOC039-091614- /O.EXT.KSGF.FL.W.0092.130810T1500Z-130812T0142Z/ /CMZM7.1.ER.130810T1500Z.130810T1800Z.130811T0142Z.NO/ 814 PM CDT THU AUG 8 2013 The Flood Warning continues for The Sac River near Caplinger Mills. * At 7:45 PM Thursday The stage was 10.9 feet. * Flood stage is 16.0 feet. * Minor flooding is forecast. * Forecast...rise above flood stage by late Saturday morning and continue to rise to near 16.3 feet by Saturday early afternoon. The river will fall below flood stage by Saturday evening. * Impact...At 16.0 feet...Minor Flooding occurs at the gage site. The campground at Caplinger Mills floods. && LAT...LON 3783 9384 3783 9381 3770 9372 3769 9377 $$
984 WGUS83 KSGF 091540 FLSSGF FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1040 AM CDT FRI AUG 9 2013 ...The Flood Warning is cancelled for the following rivers in Missouri... James River at Galena affecting Stone County PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive through flowing water. Nearly half of all flood fatalities are vehicle related. As little as 6 inches of water may cause you to lose control of your vehicle. Two feet of water will carry most vehicles away. Stay tuned to NOAA Weather Radio for later statements. Additional river information can be found on our Advanced Hydrologic Prediction Service page at http://www.crh.noaa.gov/ahps2/ index.php?wfo=sgf && MOC209-091610- /O.CAN.KSGF.FL.W.0093.000000T0000Z-130811T0000Z/ /GLNM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1040 AM CDT FRI AUG 9 2013 The Flood Warning is cancelled for The James River at Galena. * At 10:15 AM Friday The stage was 9.1 feet. * Flood stage is 15.0 feet. * Forecast...The river crested below flood stage at 11.6 feet. The river will fall to 8.3 feet by Saturday morning. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this river flood warning went out at Aug 8, 6:46 AM CDT, 7 hours 6 minutes earlier.
Area forecast discussion, Aug 8, 6:46 AM CDT, 7 hours 6 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
646 AM CDT Thu Aug 8 2013
...SERIOUS FLOODING CONTINUES ACROSS PORTIONS OF FAR SOUTHERN
MISSOURI...
.MESOSCALE DISCUSSION...
Issued AT 646 AM CDT THU AUG 8 2013
Rainfall is expanding into the region a bit faster than previously
expected and will update PoPs shortly to account for these trends.
Pockets of heavy rain continue across hard hit areas of far
southern Missouri. Sharp river rises on the Elk, Big Sugar, and
Little Sugar (5-8 feet in the past few hours) will continue.
A little silver lining this morning is that the risk for severe
has come down, thus the watch has been cancelled early. We are
still concerned about additional chances for severe later today
and tonight. The MCV across Kansas continues to move east
northeast, and this will have to be watched closely as an
additional source for lift later today. The amount of clearing we
can attain this afternoon will be proportional to how much we can
recharge the atmosphere.
The biggest item we will need to continue to focus on is the low
level boundary that has plagued the region during the past week.
This boundary will remain the biggest focus for convection and
flooding rains.
&&
.SHORT TERM...(Today and Tonight)
ISSUED AT 405 AM CDT THU AUG 8 2013
Another active night across the region. Thankfully, rain has been
avoiding central Missouri giving that area a brief, but much
needed break. The low level front settled to near the Mo/Ark
border last evening, and convection fired just to the north side
of this boundary and has been training for the past several hours
across far southern Missouri. KBBG measured an astounding 3.96" of
rain in one hour, with 6.17" in two hours. This area of rainfall
has hit a basin affecting the Hollister area very, very hard. These
extraordinary rainfall rates have been noted by radar estimates in
portions of McDonald, Barry, Stone and Taney counties.
The low level boundary will only slowly edge northward this
morning, with an MCS once again approaching from the west. The
morning looks increasingly wet for the area, though it will take
several hours for rain to enter the hard hit areas of central
Missouri, but rain will eventually reach this area later this
morning. Very heavy rainfall will once again be possible where
training storms set up. There is a limited risk of a few severe
wind gusts with the line of storms surging to the east northeast
out of south central Kansas. With marginal deep layer shear and
modest instability (MLCAPE around 1000 J/kg), localized damaging
wind gusts can be expected. The biggest concern, though, will
remain the heavy rainfall.
Like yesterday, rainfall will slowly ramp down during the daytime.
We will need to keep a very close eye on the how the low level
boundary behaves today into this evening. The key focus for our
heavy rain complexes the past week has been the low level front
(denoted best in a layer average of the 925/850mb winds) with
associated low level theta-e pooling along this boundary.
Convective initiation has been just north/northeast of this
boundary the past several nights. In addition, we will need to
watch the progress of a rather impressive mid level MCV see just
to the west of the Wichita area. Additional rainfall expected this
afternoon, though becoming a bit more scattered in nature.
Heading into tonight, 00z suite of models suggest the low level
boundary could set up anywhere from the Hwy 60 corridor to the Hwy
54 corridor. Have focused the highest PoPs in these areas.
The severe risk for tonight (and into Friday as well) remains
conditional on instability recharging across the area. With clouds
hanging around much of today, the best instability looks to set up
across far southern Missouri and to the south/southwest. If we can
get enough instability, shear remains marginal and supports a
localized wind and marginally severe hail risk.
.LONG TERM...(Friday THROUGH Wednesday)
ISSUED AT 405 AM CDT THU AUG 8 2013
The pattern remains locked in place through at least Friday night.
00z suite of model output sends yet another complex of
thunderstorms through the region. As mentioned above, the key will
be where the low level boundary sets up. This does vary from model
to model, with some focusing on the Hwy 54 corridor once again and
others further south along the Hwy 60 corridor. With a lot
happening between now and Friday night, it's too tough to pin
point. The bottom line is that confidence is increasing that
another round of heavy rainfall is expected anywhere across the
region.
As has been advertised by the past few model run, there is a
glimmer of hope on the horizon. Still not confident in how the
weekend will unfold. Models vary on where the low level boundary
will set up. As a result it remains plausible that we could
receive more rain into Saturday, but confidence is shaky at this time.
Further into the extended, the pattern amplifies Sunday into much
of next week. This will send a cold front through the area early
next week and bring a much needed break to the area during the mid
to late week time frame. Will continue rain chances Sunday into
early Tuesday. Temperatures will be dependent on the amount of
cloud cover we see. Highs look to remain at/below average with
lows around average.
&&
.AVIATION...(For the 12Z TAFS through 12Z Friday Morning)
ISSUED AT 646 AM CDT THU AUG 8 2013
Another morning, another round of rainfall. A large area of light
to moderate rain has moved into JLN/SGF. Heavy rains at BBG will
taper to light to moderate as the morning progresses. As has been
the case, expecting predominately MVFR restrictions with this
activity, with bouts of IFR under thunderstorms. Current round of
activity is expected to decrease in coverage and intensity as we
head into this afternoon, leading to VFR conditions. Additional
thunderstorm development is possible later this afternoon with yet
another round of rainfall expected tonight. Once again, expecting
mainly MVFR restrictions with this activity, with bouts of IFR
under thunderstorms.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH through Saturday morning FOR MOZ055>058-
066>071-077>083-088>098-101>106.
KS...FLASH FLOOD WATCH through Saturday morning FOR KSZ073-097-101.
&&
MESOSCALE...Gagan
SHORT TERM...Gagan
LONG TERM...Gagan
AVIATION...GaganHazardous weather outlook, Aug 8, 1:17 PM CDT, 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 117 PM CDT THU AUG 8 2013 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-091830- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 117 PM CDT THU AUG 8 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED TORNADO RISK. LIMITED HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. EXTREME FLOODING RISK. SIGNIFICANT LIGHTNING RISK. DISCUSSION... ANOTHER ROUND OF RAINFALL IS EXPECTED TONIGHT. THE LOCATION OF HEAVY RAINFALL WILL DEPEND ON WHERE THE LOW LEVEL FRONT SETS UP...WHICH CAN BE ANYWHERE ACROSS THE OUTLOOK AREA. AS WE HAVE SEEN THE PAST SEVERAL NIGHTS...THERE IS A SIGNIFICANT RISK OF FLASH FLOODING WHEREVER RAINFALL SETS UP ALONG THIS FRONT...ESPECIALLY WHERE THUNDERSTORMS ARE PERSISTENT FOR A LONG PERIODS OF TIME. LOCATIONS THAT NORMALLY DO NOT FLOOD WILL BE AT RISK FOR FLOODING. THERE IS A CONDITIONAL RISK FOR STRONG TO SEVERE THUNDERSTORMS THIS EVENING AFTER 5 PM. IF ENOUGH INSTABILITY CAN DEVELOP ACROSS SOUTHERN MISSOURI THERE WILL BE A RISK FOR LOCALIZED DAMAGING WIND GUSTS AND MARGINALLY SEVERE HAIL. A VERY LIMITED TORNADO RISK EXISTS OVER FAR SOUTHWEST MISSOURI. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. UNSETTLED WEATHER IS EXPECTED INTO THE FIRST HALF OF THE UPCOMING WEEKEND AS A FRONT MEANDERS OVER THE AREA. HEAVY RAINFALL IS ONCE AGAIN EXPECTED AND THE RISK FOR FLASH FLOODING WILL REMAIN SIGNIFICANT. THE RISK FOR ANY STRONG TO SEVERE STORMS WILL REMAIN CONDITIONAL ON WHETHER OR NOT ENOUGH INSTABILITY CAN DEVELOP ACROSS THE REGION. ADDITIONAL THUNDERSTORMS AND HEAVY RAINFALL ARE POSSIBLE EARLY NEXT WEEK AS A COLD FRONT MOVES INTO THE REGION. .SPOTTER INFORMATION STATEMENT... WIDESPREAD SPOTTER ACTIVATION WILL LIKELY NOT BE NEEDED...BUT SPOTTERS AND EMERGENCY MANAGERS ARE URGED TO WATCH RADAR TRENDS CLOSELY THIS AND OVERNIGHT TO MONITOR RAINFALL AND LOCALIZED SEVERE WEATHER POTENTIAL. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) DSA
In the hours before
Local storm report, Aug 8, 10:10 AM CDT, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1010 AM CDT THU AUG 08 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 AM FLASH FLOOD 4 SW BUCYRUS 37.31N 92.07W
08/08/2013 TEXAS MO DEPT OF HIGHWAYS
ROUTE ZZ CLOSED DUE TO FLOODING.
&&
KARDELLLocal storm report, Aug 8, 10:38 AM CDT, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1038 AM CDT THU AUG 08 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM FLASH FLOOD 6 SE BOLIVAR 37.55N 93.33W
08/08/2013 POLK MO DEPT OF HIGHWAYS
ROUTE Y CLOSED DUE TO FLOODING.
&&
KARDELLLocal storm report, Aug 8, 10:39 AM CDT, 3 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1039 AM CDT THU AUG 08 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM FLASH FLOOD 4 NE GOODSON 37.75N 93.21W
08/08/2013 POLK MO DEPT OF HIGHWAYS
ROUTE P CLOSED DUE TO FLOODING.
&&
KARDELLLocal storm report, Aug 8, 10:50 AM CDT, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1050 AM CDT THU AUG 08 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1029 AM FLASH FLOOD 3 N FAIR PLAY 37.67N 93.58W
08/08/2013 POLK MO DEPT OF HIGHWAYS
MISSOURI ROUTE 123 CLOSED DUE TO FLOODING.
&&
KARDELLLocal storm report, Aug 8, 10:51 AM CDT, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1051 AM CDT THU AUG 08 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM FLASH FLOOD 5 NNW SLEEPER 37.83N 92.63W
08/08/2013 LACLEDE MO DEPT OF HIGHWAYS
ROUTE BB CLOSED DUE TO FLOODING.
&&
KARDELLLocal storm report, Aug 8, 10:52 AM CDT, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1052 AM CDT THU AUG 08 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0959 AM FLASH FLOOD 5 NNW COMPETITION 37.55N 92.47W
08/08/2013 LACLEDE MO DEPT OF HIGHWAYS
ROUTE B CLOSED DUE TO FLOODING.
&&
KARDELLThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 12:34 AM CDT | Flash Flood Warning | SGF | Barry, Stone | 11 hr |
| Aug 8, 1:29 AM CDT | Flash Flood Warning | SGF | Taney | 11 hr |
| Aug 8, 1:45 AM CDT | Flash Flood Warning | SGF | McDonald | 10 hr |
| Aug 8, 2:33 AM CDT | Special Weather Statement | SGF | Taney | 42 min |
| Aug 8, 3:57 AM CDT | Special Weather Statement | SGF | Barry | 48 min |
| Aug 8, 5:34 AM CDT | Flash Flood Warning | SGF | Howell, Ozark | 6 hr |
| Aug 8, 5:50 AM CDT | River Flood Warning | SGF | McDonald | 46 hr |
| Aug 8, 5:59 AM CDT | Flash Flood Warning | SGF | Newton | 6 hr |
| Aug 8, 6:17 AM CDT | Flash Flood Warning | SGF | Douglas, Howell | 6 hr |
| Aug 8, 7:37 AM CDT | Flash Flood Warning | SGF | Dade, Dallas, Greene, Polk | 4 hr |
| Aug 8, 7:40 AM CDT | Flash Flood Warning | SGF | Texas, Wright | 5 hr |
| Aug 8, 9:38 AM CDT | River Flood Warning | SGF | Cedar | 4 days |
| Aug 8, 9:44 AM CDT | Flash Flood Warning | SGF | Cedar, Polk | 3 hr |
| Aug 8, 10:00 AM CDT | Flash Flood Warning | SGF | Camden, Dent, Laclede, Phelps, Pulaski, Texas | 4 hr |
| Aug 8, 11:50 AM CDT | Flash Flood Warning | SGF | Barry, McDonald, Stone, Taney | 4 hr |
| Aug 8, 11:53 AM CDT | Areal Flood Warning | SGF | Douglas, Howell, Oregon, Ozark, Shannon, Texas and 2 more | 21 hr |
| Aug 8, 11:58 AM CDT | Areal Flood Warning | SGF | Dade, Dallas, Greene, Polk | 6 hr |
| Aug 8, 12:55 PM CDT | Areal Flood Warning | SGF | Cedar, Polk | 5 hr |
| Aug 8, 2:01 PM CDT | Areal Flood Warning | SGF | Camden, Dent, Laclede, Phelps, Pulaski, Texas | 21 hr |
| Aug 8, 3:52 PM CDT | Areal Flood Warning | SGF | Barry, McDonald, Stone, Taney | 18 hr |
Nearby
River Flood Warnings in Missouri, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.